On classical solutions of a quasilinear hyperbolic equation. (English) Zbl 0419.35062


35L70 Second-order nonlinear hyperbolic equations
35P25 Scattering theory for PDEs
47A40 Scattering theory of linear operators
35L15 Initial value problems for second-order hyperbolic equations
Full Text: DOI


[1] Perla, G., Une solution d’une √©quation non lineaire d’evolution, C.R. acad. sci. Paris, 6, 286, 273-275, (1978), Series A · Zbl 0368.35045
[2] Dickey, R.W., The initial value problem for a nonlinear semiinfinite string, (), March (to appear) · Zbl 0394.45007
[3] Nishida, T., A note on the nonlinear vibrations of the elastic string, Mem. fac. engng Kyoto univ., XXXIII, 329-341, (1971)
[4] {\scLions} J.L., On some questions in boundary value problems of Mathematical physics, Proc. Int. Symp. Cont. Mech. and Part. diff. Equns, Rio de Janeiro, IMUFRJ (to appear). · Zbl 0404.35002
[5] Pohozaev, S.I., On a class of quasilinear hyperbolic equations, Mat. sb., 25, 145-158, (1975) · Zbl 0328.35060
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.